Illinois Journal of Mathematics

Combinatorial theory of local complexes

Johnnie G. Slagle

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 179-197.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050810

Digital Object Identifier
doi:10.1215/ijm/1256050810

Mathematical Reviews number (MathSciNet)
MR0400240

Zentralblatt MATH identifier
0327.57007

Subjects
Primary: 57C05

Citation

Slagle, Johnnie G. Combinatorial theory of local complexes. Illinois J. Math. 19 (1975), no. 2, 179--197. doi:10.1215/ijm/1256050810. https://projecteuclid.org/euclid.ijm/1256050810


Export citation